# SDR 95ZZZX3088

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274QS
- Make and model: Cessna S550
- Aircraft serial: S5500074
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 5555043148
- Condition: Defective
- Location: Rt Eng Inbd
- Part time: 3,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD PERI-SEAL COUPLING WAS FOUND WITH THE FORWARD END PULLED OUT OF THE RETAINER.  REPLACED THE FORWARD DUCT ASSY, THE RETAINER AND BOTH PERI-SEALS ON INBOARD SIDE OF THE RT ENGINE.  THIS WAS DISCOVERED DURING INSPECTION AND, IF LEFT, IT MAY HAVE COME APART.
